# SDR YENA2019040260170

- Difficulty date: March 16, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 57,129 hours, 20,404 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LOWER SILL AT LEVEL STR 23R AND FR 66 AT AFT GALLEY AREA; REPLACED LOWER SILL AT LEVEL STR 23R BTW FR 66 AND FR 68 AT GALLEY AREA PER RM 51-72-11. WORK ACCOMPLISHED ON NR 2019-74709
